RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 207, Number 10  


From the Editorial Board of Matematicheskii Sbornik

Local Petrovskii lacunas close to parabolic singular points of the wavefronts of strictly hyperbolic partial differential equations
V. A. Vassiliev
4
$L_p$-estimates for the nontangential maximal function of the solution to a second-order elliptic equation
A. K. Gushchin
28
Lieb-Thirring inequalities on the torus
A. A. Ilyin, A. A. Laptev
56
Topology of the configuration space, singularities of the potential, and polynomial integrals of equations of dynamics
V. V. Kozlov, D. V. Treschev
80
Quantization of the Sobolev space of half-differentiable functions
A. G. Sergeev
96
The spaces of non-contractible closed curves in compact space forms
I. A. Taimanov
105
Derivatives at the boundary for analytic Lipschitz functions
A. G. O'Farrell
119
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019